How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20389
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

I am currently taking .8 flomax and proscar. Seems like a

Customer Question

I am currently taking .8 flomax and proscar. Seems like a weak flow amd slow start. wonder if I switch to .4 grams if flow would improve? Dennis G
Submitted: 2 years ago.
Category: Urology
Expert:  Dr. Y. replied 2 years ago.
Hello and thanks for trusting me to help you today. I look forward to working with you.
No. Going to a lower dose of Flomax will make your symptoms worse, not better. If your symptoms are worse on your current medication regimen, I would recommend you see your urologist for a test called urodynamisc to determine if you would benefit from a surgery such as a TURP to open the prostate channel to improve your urination and bladder emptying. Hope this helps.